MAUDE Adverse Event Report: STAAR SURGICAL COMPANY EVO/EVO + VISIAN IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY EVO/EVO + VISIAN IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_ 13.2 (-7.50/ 2.0)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11- manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.H6.Health effect- clinical code (e): 4581- significant reduction of iridocorneal angles.H6- investigation type code (b): 4110- lens work order search-no similar complaint event(s) within associated lots were found.Claim# (b)(4).
 
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault and significant reduction of iridocorneal angles.In a separate surgery the lens was explanted.At a later date a replacement lens of a shorter length was implanted and problem was resolved.The cause of the event was reported as unknown.

Brand Name
EVO/EVO + VISIAN IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
MDR Report Key25540772
Report Number2023826-2026-01076
Device Sequence Number13170275
Product Code QCB
UDI-Device Identifier00840311311699
UDI-Public(01)00840311311699(11)250510(17)280430
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVTICM5_ 13.2 (-7.50/ 2.0)
Device Catalogue NumberVTICM5_ 13.2
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date06/17/2026
Date Device Manufactured05/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45: LOT# UNK; FOAM TIP PLUNGER (FTP), LOT# UNK; INJECTOR MODEL: MSI-PF, LOT# UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient SexFemale